Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 52, Number 4

All articles in this issue are freely accessible.

Introductory comments
Susan Friedlander.
Bull. Amer. Math. Soc. 52 (2015), 543-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Topology through the centuries: Low dimensional manifolds
John Milnor.
Bull. Amer. Math. Soc. 52 (2015), 545-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3393347
Topological Manifolds and Smooth Manifolds [reprinted from Proc. Internat. Congr. Math. (Stockholm 1962)]
John Milnor.
Bull. Amer. Math. Soc. 52 (2015), 585-591
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 3393347
Introduction to Exotic Spheres [reprinted from Collected Papers of John Milnor, III, 2007]
John Milnor.
Bull. Amer. Math. Soc. 52 (2015), 593-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Commentary on the Kervaire–Milnor correspondence 1958–1961
Andrew Ranicki and Claude Weber.
Bull. Amer. Math. Soc. 52 (2015), 603-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3393348
The Kervaire–Milnor correspondence 1958–1961
Michel A. Kervaire and John W. Milnor; Transcription by Shu Otsuka.
Bull. Amer. Math. Soc. 52 (2015), 611-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3393349
Groups of Homotopy Spheres: I [reprinted from Annals of Mathematics, Vol. 77, No. 3, May 1963]
Michel A. Kervaire and John W. Milnor.
Bull. Amer. Math. Soc. 52 (2015), 659-692
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0148075

Mathematical Perspectives

About the cover: Vigeland’s Abel monument
Gerald L. Alexanderson.
Bull. Amer. Math. Soc. 52 (2015), 693-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3393350
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 52 (2015), 699-710
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Mumford–Tate groups and domains: their geometry and arithmetic, by Mark Green, Phillip A. Griffiths and Matt Kerr.
Reviewer: Gregory Pearlstein
Bull. Amer. Math. Soc. 52 (2015), 711-724
Review information
Full-text PDF Free Access
Taming the unknown. A history of algebra from antiquity to the early twentieth century, by Victor J. Katz and Karen Hunger Parshall.
Reviewer: John Stillwell
Bull. Amer. Math. Soc. 52 (2015), 725-731
Review information
Full-text PDF Free Access
The joys of Haar measure, by Joe Diestel and Angela Spalsbury.
Reviewer: Joseph Rosenblatt
Bull. Amer. Math. Soc. 52 (2015), 733-738
Review information
Full-text PDF Free Access